Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Billiards in a General Domain with Random Reflections
Author: COMETS, Francis
POPOV, Serguei
SCHUETZ, Gunter M.
Country: Estados Unidos
Citation: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.191, n.3, p.497-537, 2009
Rights: fechado
Identifier DOI: 10.1007/s00205-008-0120-x
Date Issue: 2009
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.